On The Reverse Minkowski's Integral Inequality
Kragujevac Journal of Mathematics, Tome 46 (2022) no. 3, p. 407 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

The aim of this work is to obtain the reverse Minkowski integral inequality. For this aim, we first give a proposition which is important for our main results. Then we establish some reverse Minkowski integral inequalities for parameters $0$ and $p0$, respectively.
Classification : 26D15, 26D10
Keywords: Hölder's inequality, Minkowski's integral inequality
@article{KJM_2022_46_3_a5,
     author = {Bouharket Benaissa},
     title = {On {The} {Reverse} {Minkowski's} {Integral} {Inequality}},
     journal = {Kragujevac Journal of Mathematics},
     pages = {407 },
     year = {2022},
     volume = {46},
     number = {3},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a5/}
}
TY  - JOUR
AU  - Bouharket Benaissa
TI  - On The Reverse Minkowski's Integral Inequality
JO  - Kragujevac Journal of Mathematics
PY  - 2022
SP  - 407 
VL  - 46
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a5/
LA  - en
ID  - KJM_2022_46_3_a5
ER  - 
%0 Journal Article
%A Bouharket Benaissa
%T On The Reverse Minkowski's Integral Inequality
%J Kragujevac Journal of Mathematics
%D 2022
%P 407 
%V 46
%N 3
%U http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a5/
%G en
%F KJM_2022_46_3_a5
Bouharket Benaissa. On The Reverse Minkowski's Integral Inequality. Kragujevac Journal of Mathematics, Tome 46 (2022) no. 3, p. 407 . http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a5/